# SDR SWIA2020030549001

- Difficulty date: January 16, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON STGR (19R) ON STRINGER "SPLICE" AT F.S. 477.40 JOINT STRAP, AROUND FASTENER BUCKTAILS (MARKED).   (C-CHECK) RO 3/3/2020   REPLACED NEW PART (SH670-33264-1) REF. DWG AND CRJ 900 SRM. NO LEAKS NOTED.
